# SDR FDEA202111222974

- Difficulty date: November 22, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 77,345 hours, 28,968 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1925
- Stage of operation: NR
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE BELLY SKIN AT BS 1460 TO 1480 BETWEEN STRINGER 29L AND 29R THERE IS A   DOUBLER AND A TRIPLER  INSTALLED UNDER THE VHF ANTENAN.  REPAIR REQUIRES EVALUATION TO DETERMINE IF IT  WAS  ACCOMPLISHED IN ACCORDANCE   WITH APPROVED DATA A DVI WAS PERFORMED PER SRM 51-10-08 AND THIS REPAIR FOUND IN GOOD CONDITION.   REPAIR EVALUATED I.A.W EO F-5330-7-5008 A TITLE: FUSELAGE - PLATES & SKIN - LOWER AFT   VHF ANTENNA MOUNT INSPECTION, BS 1473- BOEING SB 757-00-0003 & SB 757-53A0053. THIS IS   A MAJOR CAT. B REPAIR
